# SDR HEEA083197

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- Aircraft time: 14,051 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bracket
- Condition: Mismanufactured
- Location: T/R Driveshaft
- Component: Driveshaft
- Component part number: 206040370103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT BRACKET IS APPROXIMATELY 1/2 INCH SHORT,  CAUSING IMPELLER NOT TO BE CENTERED. REPAIRED.
